By Topic

On the generalized q-Markov cover models for discrete-time systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
V. Sreeram ; Dept. of Electr. & Electron. Eng., Western Australia Univ., Nedlands, WA, Australia

A new method for obtaining generalized q-Markov cover models for discrete-time SISO systems is proposed and is based on the inverse solution of the Lyapunov equation. The reduced order models not only match the Markov parameters and high-frequency power moments like the conventional q-Markov cover techniques but also match time moments and low-frequency power moments of the original system

Published in:

IEEE Transactions on Automatic Control  (Volume:39 ,  Issue: 12 )